Caputo fractional approximation using positive sublinear operators
Here we consider the approximation of functions by sublinear positive operators with applications to a big variety of Max-Product operators under Caputo fractional differentiability. Our study is based on our general fractional results about positive sublinear operators. We produce Jackson type inequalities under simple initial conditions. So our approach is quantitative by producing inequalities with their right hand sides involving the modulus of continuity of fractional derivative of the function under approximation. It follows Anastassiou, Caputo fractional approximation by sublinear operators (2017, submitted) .
Studies in Systems, Decision and Control
Anastassiou, G. (2018). Caputo fractional approximation using positive sublinear operators. Studies in Systems, Decision and Control, 147, 67-94. https://doi.org/10.1007/978-3-319-89509-3_4